Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: paroxetine

Posted by James on February 18, 1999, at 12:33:55

In reply to paroxetine, posted by mrs hampshire on February 14, 1999, at 13:41:12

The data sheet for Seroxat (Paroxetine) warns of a discontinuation reaction, as does the leaflet that comes in the packet.
Symptoms such as dizzyness, anxiety, sweating, shaking and insomnia are not uncommon. They do however tend to pass after a week or so. Hope this helps. James


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:James thread:2986
URL: http://www.dr-bob.org/babble/19990201/msgs/3051.html